# SDR CALA2024020900373

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 5,843 hours, 1,880 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RUNWAY AWARNESS SYSTEM MALFUNCTION ON TAKEOFF PER FLIGHT CREW REQUEST, LESS THAN 20 KNOTS , BREAKER IS PULLED AND COLLARED. PLACED ON MEL FOR GPWS. PLACED ON MEL.  PERFORMED GROUND PROXIMITY WARNING SYSTEM OPS TEST IN REFERENCE TO AMM 34-49-00-710-801 OPERATIONAL TEST PASSED RECEIVED RUNWAY AWARNESS OK PERFORMED GPS OPS TEST IN REFERENCE TO AMM 34-58-00-710-801 OPS TEST PASSED NO HISTORY WITHIN THE LAST 30 DAYS MEL CLEARED PLACARD REMOVED.
